Monotonicity in lag for nonmonotone Markov chains

Kulik, Rafał . Probability in the Engineering and Informational Sciences 2004. 18 (4) :485-492

Locate this article in:

Bibtex

@article{CIS-195886,
  Author = {Kulik, Rafał},
  Title = {Monotonicity in lag for nonmonotone Markov chains},
  Journal = {Probability in the Engineering and Informational Sciences},
  Volume = {18},
  Number = {4},
  Year = {2004},
  Pages = {485--492},
  Keywords = {doubly stochastic Markov chains}
}

Similar articles